# SDR CA120627007

- Difficulty date: May 15, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nose
- Part time: 1 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) 3 GEAR FAILED TO RETRACT, RED UNSAFE LIGHTS ON.  UNREASONABLE FAR FAULT CODE PRESENT.  THE IS THE FIRST FLIGHT AFTER THE NOSE GEAR WAS REPLACED.  AFTER LANDING, GATE MAINTENANCE FOUND THE NLG STRUT WAS FLAT WITH NO SIGN ON FLUID LOSS. MAINTENANCE ADDED NITROGEN TO TAXI THE ACFT TO THE HANGAR.  HANGAR MAINTENANCE FOUND THE RVDT ZERO HAD SHIFTED BY SEVERAL DEGREES AND THE GEAR WAS APPROXIMATELY .5" OFF CENTER WHEN READING NULL, O. THE GEAR WAS PULLED FROM THE ACFT AND SENT TO THE ACCESSORY SHOP.  SHOP MAINTENANCE PERFORMED A HI PRESSURE TEST AND IT FAILED. NITROGEN LOSS OF 125 PSI IN 4 HOURS.  15 PSI IS MAX. THE TECH NOTED SLIGHT MOVEMENT IN THE ORIFICE SUPPORT TUBE, PN 47110-3 AT ZERO PSI WHEN CHECKING THE CHARGING VALVE FOR SECURITY.  NLG ASSY REPLACED.
